# SDR DALA2017030601833

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 74,965 hours, 9,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: R1 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE R1 DOOR EPAS GREEN LIGHT INOPERATIVE.  REPLACED EPAS 9 VOLT BACK-UP BATTERY IAW AMM 52-11.
